# SDR HNAA2012091400952

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 38,687 hours, 57,934 cycles
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 17180001
- Part serial: 4001
- Condition: Arced
- Location: Windsheild Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE WINDOW HEATING ELEMENT BURNED AND ARCING.  R & R CAPTS SIDE WINDOW AND INSPECTED WIRES FOR DAMAGE.  NO DAMAGE TO THE WIRING WAS FOUND.  OPS AND LEAK CHECKED GOOD.
